Med changes and migraines returning

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sara Anamarie
New Member


Date Joined Feb 2016
Total Posts : 7
   Posted 3/9/2016 7:39 AM (GMT -7)   
I have been on verapamil (calan) for over 2 years to control my migraines. We finally found a therapeutic dose (120mg twice a day) and I have had very few migraines since then.

My allergist is suspecting that I have an allergy/sensitivity to the verapamil (calan). He contacted my neurologist who does not want me taken off of the verapamil since it took us so long to finally find the correct dose. He is worried that I will need a higher dose than I was on if I come off of it completely. I stopped talking one of my doses last night. I am tapering them down to give my body a chance to adjust. My cardiologist was glad I was on a calcium channel blocker because it lowered my extreemly fast heartbeat (tachycardia). I am already developing a migraine and it is very bad. My allergist wants me to do this for 2 weeks but my neurologist said no more than a week.

Had anyone ever gone through anything like this?? I have never come off of the verapamil and I'm afraid of what it will do with both my migraines and tachycardia.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 11:54 PM (GMT -7)
There are a total of 2,905,643 posts in 318,876 threads.
View Active Threads


Who's Online
This forum has 158232 registered members. Please welcome our newest member, Angelamack.
210 Guest(s), 2 Registered Member(s) are currently online.  Details
bmoberg337, Worriedsicked